# SDR IPXA2015081292278

- Difficulty date: July 28, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 45,169 hours, 14,593 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587610
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C9, FOUND CRACK ON CARGO FLOOR PANEL, 232EFF AT BS 511-599, RBL 77 - 88.  FABRICATED THE REPLACEMENT FLOOR PANEL IAW EO B767-5320-9693-H.
